×

Found 778 Documents (Results 1–100)

Mersenne numbers in the bases of systems of residual classes when transmitting data in serial communication channels. (English. Russian original) Zbl 1484.94014

J. Math. Sci., New York 260, No. 2, 241-248 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 87-94 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Friable integers in arithmetic progressions of large modulus. (Entiers friables dans des progressions arithmétiques de grand module.) (French. English summary) Zbl 1479.11165

PDF BibTeX XML Cite
Full Text: DOI arXiv

The Dixmier trace and the noncommutative residue for multipliers on compact manifolds. (English) Zbl 1471.58032

Georgiev, Vladimir (ed.) et al., Advances in harmonic analysis and partial differential equations. Based on the 12th ISAAC congress, session “Harmonic analysis and partial differential equations”, Aveiro, Portugal, July 29 – August 2, 2019. Cham: Birkhäuser. Trends Math., 121-163 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Distribution of residues modulo \(p\) using the Dirichlet’s class number formula. (English) Zbl 1444.11008

Chakraborty, Kalyan (ed.) et al., Class groups of number fields and related topics. Collected papers presented at the first international conference, ICCGNFRT, Harish-Chandra Research Institute, Allahabad, India, September 4–7, 2017. Singapore: Springer. 97-107 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Distribution of the number of square-free divisors in residue classes. (English. Russian original) Zbl 07215264

Russ. Math. 64, No. 3, 1-8 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 3, 3-11 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Distribution of a subset of non-residues modulo \(p\). (English) Zbl 1475.11179

Akbary, Amir (ed.) et al., Geometry, algebra, number theory, and their information technology applications. Toronto, Canada, June, 2016, and Kozhikode, India, August, 2016. Cham: Springer. Springer Proc. Math. Stat. 251, 445-459 (2018).
MSC:  11N69 11A07
PDF BibTeX XML Cite
Full Text: DOI

Pushing-forward Schur classes using iterated residues at infinity. (English) Zbl 1419.57050

Buczyński, Jarosław (ed.) et al., Schubert varieties, equivariant cohomology and characteristic classes. Impanga 15. Selected papers of the Impanga seminar, Będlewo, Poland, April 12–18, 2015 and notes from the major lecture series of the seminar in the period 2010–2015. A tribute to Friedrich Hirzebruch. Zürich: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 331-345 (2018).
Reviewer: Cenap Özel (Bolu)
MSC:  57R91 14C17 14F43
PDF BibTeX XML Cite

Conjecture of Pomerance for prime powers. (English) Zbl 1418.11132

Murty, Vijaya Kumar (ed.) et al., Highly composite: papers in number theory. On the occasion of R. Balsubramanian’s 60th birth anniversary. Including papers from the international meeting on number theory, Harish-Chandra Research Institute, Allahabad, India, December 15–20, 2011. Mysore: Ramanujan Mathematical Society. Ramanujan Math. Soc. Lect. Notes Ser. 23, 105-110 (2016).
MSC:  11N13 11N25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software